Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Acne clot on the chest, discomfort, no pain, irritation on sweating, no improvement with clostar G. Advice?

Sir/ Mam, I m boy of 24 years,I m having an acne clot on my chest for last 2 years. I m feeling uncomfortable with this. But not at having any pain my doctor suggest to use clostar G from mankind. I think there is no use at all using this cream since it s clotted for last two years. I feel some irritation when i m too sweat on summer..
Asked On : Thu, 20 Sep 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query,

Clostar g contains a potent steroid and can cause you more harm than benefit.

For acne you can use a combination of adapelene and clindamycin.

If it is severe oral retinoids can be taken.

Please avoid steroids.

Please meet a dermatologist for exact diagnosis.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Thu, 5 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor